Archived

This topic is now archived and is closed to further replies.

How Bad Was Your Ib? I'm On Day 6 And Getting New Spots...

8 posts in this topic

I hope this isn't a sign of worse things to come. Day 6 at 60mg/day and getting new spots on my forehead and chin and cysts I already have are developing big whiteheads. Also, my acne is starting to itch quite a bit again... How bad can an IB actually get? I'm kinda freaked out that things are gonna get a lot worse...

Also, I've been moisturizing and using lip balm since I started but I'm not dry at all yet, lips or skin. Is this normal this far into the treatment?

Share this post


Link to post
Share on other sites

By all means I don't want to scare you and just answer you question.

My acne got really bad at the beginning of the tratment , I actually had to stop and take prednisone, but now I don't have acne at all just red marks from the inital break out.

There's no way to avoid it , keep takin ur meds.

Share this post


Link to post
Share on other sites

I'm on day 15, and not really dry yet either. Sometimes it takes a little while. And as for the IB, I am definitely experiencing mine. Lots of new white heads and cysts... I guess that means it's working!

Share this post


Link to post
Share on other sites

My IB hit about 1 or 2 weeks in, and it was pretty bad. New cysts and old ones started coming to a head, and it was just messy. But I'm in my 4th week now and everything seems to have calmed down, though I could be just lucky.

Share this post


Link to post
Share on other sites

My IB started right after 1st week and lasted for 2 weeks. It was very horrible, I had lots of new whiteheads on forehead n chin and big cysts on my cheeks. It really is scary but theres no way to avoid the initial breakout. My skin was so oily and i didnt use any moisturiser for face or lips. I would suggest that dont use any moisturiser since you are already oily. Let the crap come out on the surface and you will be all clear in no time. Hang in there and stay positive. Goodluck


Started Oratane 3rd October, 2012
-------------------------------------
Month 1 20mg/day
Month 2 40mg/day
Month 3 40mg/day
Month 4 40mg/day
Month 5 40mg/day
Month 6 40mg/day


Share this post


Link to post
Share on other sites

I'm on day 18 and I got at least a new spot everyday for the first 16 including a nasty new cyst on my cheek. Two days without new spots though, keeping my fingers crossed!

Share this post


Link to post
Share on other sites

I have done a lot of research on this and i foudn that the reason you have break out is because the drug is pushing all teh dirt outside your skin and sometimes if the dirt doesnt get washed off or gets stuck on the skin it forms pimples. Try washing your face really well and maybe using some form of mask that will help pull the stuff out ? Thats what I plan on doing when i start accutane!

Share this post


Link to post
Share on other sites

my initial breakout started about week 2 and went all the way up to the middle of my third month.....it's JUST now starting to clear up (it's still pretty bad though) and i'm almost done with my third month, and i'm only going 4. So, praying praying praying haha. It'll get better though!!!

check out my blog for pics/tips/etc from my journey!

http://shmaccutane.wordpress.com/

Share this post


Link to post
Share on other sites